# SDR 96ZZZM286

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1110 FLOOR BEAM UPPER SURFACE HAS LEVEL 2 CORROSION AT RBL 10 TO RBL 65.  REMOVED CORROSION CAT OUT OF LIMITS SECTION.  FABRICATED FLOOR BEAM AND SPLICE ANGLES PER SRM 51-40-3 FIG 1 ALODINE, PRIME AND INSTALLED PER SRM 51-40-3.  (M)
